# SDR DL72S970122

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F-N WINDOW POST ON THE RT SIDE OF THE AIRCRAFT WAS FOUND CRACKED DURING A X-RAY INSPECTION PER SI 4-35207-12AD (OPN 8706).  THE CRACK IS LOCATED JUST ABOVE THE FIRST ROW OF FASTENERS ABOVE THE LOWER SKIN SPLICE.  REV A - UPON NDT INSPECTION, THE CRACK LOCATION WAS DETERMINED TO BE JUST ABOVE THE RADIUS OF THE WINDOW POST, GOING THROUGH THE DOUBLER ONLY.
